一类抽象分数阶微分包含解的存在性  被引量:1

Existence results for a new class of abstract fractional differential inclusions

在线阅读下载全文

作  者:刘小佑[1] 刘桃花 

机构地区:[1]南华大学数理学院,湖南衡阳421001 [2]中南大学数学与统计学院,湖南长沙410083

出  处:《邵阳学院学报(自然科学版)》2016年第3期10-15,共6页Journal of Shaoyang University:Natural Science Edition

基  金:国家自然科学基金青年项目(11501284);湖南省自然科学基金青年项目(2015JJ6095)

摘  要:本文在Hilbert空间中讨论了一类新的抽象分数阶微分包含。我们给出了该类问题mild解的定义,利用分数阶微积分,Clarke次微分和集值函数的不动点等相关理论,证明了该问题解的存在性。另外还证明了其解集是一个紧集。In this paper,we consider a new class of abstract fractional differential inclusions in a Hilbert space.We first introduce the concept of mild solutions for this problem.Then the existence results are obtained by using techniques from fractional calculus,fixed points of multivalued maps and the theory of Clarke subdifferential.Finally,we prove that the solution set of the problem is a compact set.

关 键 词:分数阶微分包含 存在性 解集 Clarke次微分 

分 类 号:O175.1[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象